# SDR V0XR201208230001

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: General aviation
- Aircraft: N842EX
- Make and model: Dhav DHC8106
- Aircraft serial: 842EX
- Aircraft time: 26,519 hours, 28,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 85730404110
- Condition: Cracked
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT FAIRING ATTACHMENT ANGLE CRACKED.  R & R RT WING ROOT FAIRING ATTACHMENT ANGLE.
